Muscle spasms and nerve pain
By Kirstie | Saint John, New Brunswick | December 10, 2021
I had mild symptoms a few days after receiving my first dose of the Pfizer vaccine. My foot started going numb after walking and at first, I thought I needed a new pair of shoes but obviously, that didn’t help. My eyes and cheek would twitch but I didn’t pay much attention at the time. However, very quickly after my second dose, my life turned upside down. Within 24 hours, I began a 15-day long menstrual cycle, accompanied by numbness and neuropathy in my legs and feet. Ten days after the shot, began the twitching in my legs. I began feeling pressure in my knees and shins, as well as tightness as if I’d just jogged 5 miles. Severe muscle spasms, pops, internal tremors, and twitches spread into both my calves and within two weeks, quickly spread into the entirety of my body. I developed severe burning nerve pain in my right thigh for which I am on medication. The brain fog and fatigue are hard to explain, and falling asleep has been a challenge for months.